# SDR 2005UALA01312

- Difficulty date: November 19, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 46,348 hours, 32,331 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP NOT ATTACHED FIRST 6 INCHES.  EEL STRIP REINSTALLED.
